Hair loss at high speed
My hair fall increases day by day causing male pattern baldness. I have already consulted a doctor. He gave me finalo (finestride tab) and a biotin tablet and a minoxidil lotion for hair. I continue this treatment for 5 months which helps me to gain the hair which is already lost. But when I discontinue my finalo(finestride) tab then again I lost all those hair which comes due to this tablet. I just want to know whether I continue finalo(finestride) tablet and if yes for how long I have to continue this medine for best result. As I know that this medicine has a great side effect. Is there any way that I came to know early the side effect if it has and stop the medecine at that time without any health issue to me.
Like the answers? Chat privately for 24 hours with the doctor of your choice
No there isn't an alarm signal that will tell you when to stop finasteride. So BEWARE and do not take it without a dermatologists advise. And understand one thing : the most important thing: once male pattern hair loss (baldness) starts you will have to use maintain it after you get a response. You said 5 months later after you stop you loose your hair right? Well continue visiting the dermatologist.. why do you stop after 5 months? Take the dermatologist advise. LET THE DERMATOLOGISTS DECIDE FOR YOU. He or she will tell you HOW TO MAINTAIN your hair growth. And what you could do is help the dermatologist : how? Start modifying your lifestyle. The commonest cause for your kind of hair fall is an UNHEALTHY LIFESTYLE . This causes INSULIN RESISTANCE And this leads to hormonal imbalances . What you need to do is : 1. Sleep on time at 11 p.m. 2. Wake up on time at 6 am, 3. Go for a jog or run or any exercise at 6:30 a.m. 4. Go to a dietician for a healthy and balanced diet . These are important changes which I understand cannot happen overnight. But start to make them. Otherwise hair loss is the beginning of your problems... there is a very very High possibility of you developing diabetes and blood pressure at an early age. Hope this answer helped.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?